# SDR HNAA0800100

- Difficulty date: March 7, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 28,667 hours, 45,315 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4426X210
- Part serial: 071
- Condition: Damaged
- Location: Fuselage
- Part time: 43,206 hours, 48,751 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED LIGHTNING STRIKE, INFLIGHT SYSTEM CHECK GOOD.  INSPECTED AIRCRAFT, EVIDENCE OF BURN MARKS ON RIGHT HAND SIDE OF RADOME, WILL FERRY AIRCRAFT TO ROA.  REMOVED AND REPLACED RADOME.
